RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2016, Volume 186, Number 2, Pages 181–190 (Mi tmf8861)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalization of the Landau submerged jet solution

S. Artychev

National Research Nuclear University MEPhI, Moscow, Russia

Abstract: We consider a class of exact solutions of the hydrodynamic equations generalizing the Landau submerged jet solution. The obtained solutions do not vanish with the disappearance of viscosity and describe nonzero output or nonzero absorption of fluid mass from the respective sources or sinks located on one axis.

Keywords: submerged jet, one-dimensional incompressible fluid source, one-dimensional incompressible fluid sink

DOI: https://doi.org/10.4213/tmf8861

Full text: PDF file (556 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2016, 186:2, 148–155

Bibliographic databases:

Received: 31.01.2015
Revised: 05.05.2015

Citation: S. Artychev, “Generalization of the Landau submerged jet solution”, TMF, 186:2 (2016), 181–190; Theoret. and Math. Phys., 186:2 (2016), 148–155

Citation in format AMSBIB
\Bibitem{Art16}
\by S.~Artychev
\paper Generalization of the~Landau submerged jet solution
\jour TMF
\yr 2016
\vol 186
\issue 2
\pages 181--190
\mathnet{http://mi.mathnet.ru/tmf8861}
\crossref{https://doi.org/10.4213/tmf8861}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462748}
\elib{http://elibrary.ru/item.asp?id=25707848}
\transl
\jour Theoret. and Math. Phys.
\yr 2016
\vol 186
\issue 2
\pages 148--155
\crossref{https://doi.org/10.1134/S0040577916020021}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373359400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962425731}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8861
  • https://doi.org/10.4213/tmf8861
  • http://mi.mathnet.ru/eng/tmf/v186/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ma Y.-R., Jia W., Lin Sh.-R., Zhao Q., “Dirac Potential in a Rotational Dissipative Quantum System”, Sci Rep, 9 (2019), 1540  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:220
    Full text:34
    References:49
    First page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020